# SDR CALA2014122392843

- Difficulty date: December 13, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N811UA
- Make and model: Airbus A319-131
- Aircraft serial: 847
- Aircraft time: 55,866 hours, 22,528 cycles
- Engine: Iae V2522A5
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin Panel
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR UPPER SKIN PANEL HAS TRAPPED WATER INDICATIONS IN 5 LOCATIONS.  1.  73 INCHES FROM INBD, 8 INCHES FROM TE & 3 INCHES IN DIAMETER.  2.  101 INCHES FROM INBD, 5 INCHES FROM TE & 5 INCHES IN DIAMETER.  3.  204 INCHES FROM INBD, 5.5 INCHES FROM TE & 3 INCHES IN DIAMETER.  4.  138 INCHES FROM INBD, 5 INCHES FROM TE & 3.5 INCHES IN DIAMETER.  5.  189 INCHES FROM INBD, 5.5 INCHES FROM TE & 4 INCHES IN DIAMETER.  CUT OUT TRAPPED WATER & APPLIED REPAIR CONFIG 1.  RESTORED FINISH IAW SRM 55-21-11 PAR 5E.  SRI 55-21-11-2-002-00 REQUIRES 1ST INSPECTION AFTER COMPONENT DELIVERY AT 48000FC OR 60000FH.  CURRENT 22528FC 55866 31FH.  FIRST INSPECTION NOT TO EXCEED 25472C OR 4134H FROM CURRENT.
